# SDR SWAA012112

- Difficulty date: July 25, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 50,132 hours, 49,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 300432
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PMC CHECK, FOUND FWD ENTRY DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT SOCKET DUE TO CORROSION PER MM.
